# SDR IPXA2025081560455

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 78,862 hours, 17,642 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75062
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   EXISTING REPAIRS IS TIME LIMITED RT WING UPPER STRINGER 6 AT XORS 980.80 REQUIRED PERM. REF EO # 87790-REQ 001.  ACCOMPLISHED REPAIR IAW EO-87790-REQ001 REV2 AND VT-SAA EA 011-5700-01-B0550 REV IR.
